# SDR VNAA2020020211101

- Difficulty date: February 2, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 11,860 hours, 10,924 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 9451733
- Part serial: 1063
- Condition: Faulty
- Location: Hyd System
- Part time: 11,860 hours, 10,924 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT HYDRAULIC PUMP 2B SHOWED PRESSURE IN FLIGHT, MX ADVISED RTF AS WOULD REQUIRE A ROAD TRIP TO GPT TO FIX THE AC. CREW THEN BURNED OFF THE EXTRA FUEL TO AVOID AN OVERWEIGHT LANDING. AIRCRAFT LANDED SAFELY AND TAXIED TO GATE WITHOUT ISSUE.  R&R #2 PRESSURE MANIFOLD, OPS CHECK GOOD.
